# SDR ASAA9940012

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 14
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAX - PRIOR TO FLIGHT 137 - CREW REPORTED THAT THE EMERGENCY EXIT TRACK LIGHTS WERE INOPERATIVE AT ROW 14.  RECONNECTED WIRING TO LIGHTS AND LIGHTS OPERATED NORMALLY.  (M)
